Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Lynn DuPont on January 20, 1999, at 18:40:56

In reply to DE-TOX FROM NARDIL, posted by Robert on October 17, 1998, at 14:18:45

> I started taking Nardil 1986. Many times through the years I tried to get off even with my Doctor's help. I would be ok for a week or should I say until it got completely out of my system then I would hit rock bottom once again. I've tried all new drugs but Nardil is the only one that works for me. To answer your question, you should not have any problem getting off but watch out, if it's the only drug that has helped you, you'll have to start completely over with all of the side effects when you first started. Good Luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynn DuPont thread:905